American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R95) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] R. Hind. Symplectic hypersurfaces in $\mathbb{C}P^3$. Proc. Amer. Math. Soc. 134 (2006) 1205-1211. MR 2196058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Christian Bohr. Embedded surfaces and almost complex structures. Proc. Amer. Math. Soc. 128 (2000) 2147-2154. MR 1657766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. Mikhalkin. $J$-holomorphic curves in almost complex surfaces do not always minimize the genus. Proc. Amer. Math. Soc. 125 (1997) 1831-1833. MR 1363430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Akbulut. A note on a homology sphere. Proc. Amer. Math. Soc. 125 (1997) 625-628. MR 1353368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Peter Teichner. $6$-dimensional manifolds without totally algebraic homology . Proc. Amer. Math. Soc. 123 (1995) 2909-2914. MR 1264830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jian Han Guo and Dan Yan Gan. Representing characteristic homology classes of $m\bold C{\rm P}\sp 2\,\#\,n\overline {{\bf C}{\rm P}}{}\sp 2$ . Proc. Amer. Math. Soc. 121 (1994) 1251-1255. MR 1205494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kazunori Kikuchi. Representing positive homology classes of ${\bf C}{\rm P}\sp 2\#2\overline{{\bf C}{\rm P}}{}\sp 2$ and ${\bf C}{\rm P}\sp 2\#3\overline{{\bf C}{\rm P}}{}\sp 2$ . Proc. Amer. Math. Soc. 117 (1993) 861-869. MR 1131036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert D. Little. A congruence for the signature of an embedded manifold . Proc. Amer. Math. Soc. 112 (1991) 587-596. MR 1049846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Scott Carter. Immersed codimension one projective spaces in spherical space forms . Proc. Amer. Math. Soc. 105 (1989) 254-257. MR 946623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alberto Tognoli. Analyticity of homology classes . Proc. Amer. Math. Soc. 104 (1988) 920-922. MR 964874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leonidas Charitos and Stavros Papastavridis. A note on the divisibility of certain Chern numbers . Proc. Amer. Math. Soc. 84 (1982) 272-274. MR 637182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1